Affordable Access

Publisher Website

Weak approximation of [formula omitted]-expectations

Authors
Journal
Stochastic Processes and their Applications
0304-4149
Publisher
Elsevier
Publication Date
Volume
122
Issue
2
Identifiers
DOI: 10.1016/j.spa.2011.09.009
Keywords
  • [Formula Omitted]-Expectation
  • Volatility Uncertainty
  • Weak Limit Theorem

Abstract

Abstract We introduce a notion of volatility uncertainty in discrete time and define the corresponding analogue of Peng’s G -expectation. In the continuous-time limit, the resulting sublinear expectation converges weakly to the G -expectation. This can be seen as a Donsker-type result for the G -Brownian motion.

There are no comments yet on this publication. Be the first to share your thoughts.

Statistics

Seen <100 times
0 Comments

More articles like this

On weak approximations of [formula omitted]-statis...

on Statistics & Probability Lette... Jan 01, 2009

Weak Runge pairs in [formula omitted]

on Journal of Mathematical Analys... Jan 01, 2007

Approximation by Lipschitz, [formula omitted]smoot...

on Journal of Functional Analysis Jan 01, 2007

Approximation of [formula omitted]Lévy processes i...

on Journal of Approximation Theor... Jan 01, 2006
More articles like this..